Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why should Coreg be taken after removing fluid in the lungs?

I am a 75 yr old woman in good health according to my PCP. Until last year I didn t take any medication. Last year I went to the hospital with pneumonia and doctors (DO) went balistic saying I had heart prooblems. Three pounds of fluid was removed from my lungs and I was sent home the next day feeling fine. The doctor wants me to take Coreg, Why?
Wed, 27 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Coreg is composed of 'carvedilol', which is a beta-blocker. It is administered to treat heart failure and hypertension (high blood pressure). Since you have history of heart problems, the medication has been prescribed by your doctor. It needs to be taken as prescribed as it does not have any relation to the lung problems which you have suffered from. Kindly take the medication as prescribed and do the necessary follow-up.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dr Prillaman has been Prescribing Uroxatrol for me over a year and a half no. I get a phone call today from the Pharmacy Technician at Ft Eustis Hospital that this medication is not supposed to be mixed with Coreg, which is given to me by My Cardiologist. what should I do then?

doctor1 MD

I am presently taking a beta blocker( Coreg CR) and an ace inhibitor( Moexipril). I am experiencing generalized muscular pain. The only over the counter pain reliever that works is Motrin. I have been taking 400 mg over 24 hours, but on a regular basis. Is there any reason that I should not continue to do this.

doctor1 MD

I am on several meds for Wegeners granulomatosis...Coreg, Mepron, Losartan, Amlodipine, Synthroid, calcium, Vitamin D, etc and was concerned about interactions of these drugs. I am sleep deprived now...2=4 hours a nite, food tastes like cardboard and I am holding fluid in the legs. Have stage 3 kidne failure. Am about to st art immunotherapy in about a week and am on large dose of Prednisone. Do NOT like the way I feel. Is there danger in all these drugs?